Translator Disclaimer
Summer 2012 Bounds for sectional genera of varieties invariant under Pfaff fields
Maurício Corrêa Jr., Marcos Jardim
Illinois J. Math. 56(2): 343-352 (Summer 2012). DOI: 10.1215/ijm/1385129951

Abstract

We establish an upper bound for the sectional genus of varieties which are invariant under Pfaff fields on projective spaces.

Citation

Download Citation

Maurício Corrêa Jr.. Marcos Jardim. "Bounds for sectional genera of varieties invariant under Pfaff fields." Illinois J. Math. 56 (2) 343 - 352, Summer 2012. https://doi.org/10.1215/ijm/1385129951

Information

Published: Summer 2012
First available in Project Euclid: 22 November 2013

zbMATH: 1281.32027
MathSciNet: MR3161327
Digital Object Identifier: 10.1215/ijm/1385129951

Subjects:
Primary: 32S65
Secondary: 37F75, 58A17

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.56 • No. 2 • Summer 2012
Back to Top